# SDR REXA2018081560689

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC670756044
- Condition: Cracked
- Location: Nose Hyd Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYDRAULIC COMPARTMENT, UPPER ACCUMULATOR, FWD ATACHMENT BRACKET CRACKED.  REPLACED THE ATTACH BRACKET IAW SRM 51-42-21.
